Alert archive / Oregon / Storm Warnings in 2011

Storm Warning 2, NWS Portland, OR

February 13, 2011

NWS Portland, OR issued this storm warning at Feb 13, 2011, 8:39 PM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2011, 8:39 PM PST (04:39 UTC)
Expired
Feb 14, 2011, 8:57 PM PST
In force
24 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WHUS76 KPQR 140439
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
839 PM PST SUN FEB 13 2011

PZZ250-255-270-275-141245-
/O.UPG.KPQR.GL.W.0009.110214T0900Z-110214T1200Z/
/O.NEW.KPQR.SR.W.0002.110214T0439Z-110215T0600Z/
/O.UPG.KPQR.SR.A.0001.110214T1200Z-110215T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
839 PM PST SUN FEB 13 2011

...STORM WARNING IN EFFECT UNTIL 10 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST MONDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. THE STORM WATCH IS NO LONGER IN
EFFECT. 

* WINDS: SOUTH 20 TO 30 KT BY THIS EVENING...THEN ON MONDAY...
  SOUTH WINDS OF 35 TO 45 KT WITH GUSTS TO 50 KT EXPECTED WITH
  LOCAL GUSTS TO 60 KT.

* SEAS: 18 TO 22 FT BY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-141245-
/O.EXT.KPQR.RB.Y.0036.000000T0000Z-110215T0600Z/
COLUMBIA RIVER BAR-
839 PM PST SUN FEB 13 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 PM
PST MONDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
10 PM PST MONDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: 10 TO 12 FT...BUILDING TO 17 TO 21 FT BY MONDAY 
  AFTERNOON. 

* FIRST EBB: AROUND 115 AM MONDAY. SEAS 13 TO 14 FT WITH 
  BREAKERS.

* SECOND EBB: 23 FT WITH BREAKERS DURING THE EBB AROUND 130 PM 
  MONDAY. 

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
4 follow-up statements
351 
WHUS76 KPQR 141042
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
242 AM PST MON FEB 14 2011

PZZ250-255-270-275-141845-
/O.CON.KPQR.SR.W.0002.000000T0000Z-110215T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
242 AM PST MON FEB 14 2011

...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* WINDS: SOUTH 20 TO 30 KT EARLY THIS MORNING WILL INCREASE TO 35T
  TO 40 KT WITH GUSTS UP TO 50 KT BY MID TO LATE MORNING.
  STRONGEST WINDS WILL DEVELOP OVER THE CENTRAL COASTAL WATERS
  THIS MORNING...AND SPREAD NORTHWARD. 

* WINDS: THERE WILL BE A MINOR LAY OFF OF WINDS THIS
  AFTERNOON...BUT BY LATE AFTERNOON SOUTH WINDS WILL PICK UP
  AGAIN. AT THAT TIME...EXPECT WINDS OF 35 TO 45 KT...WITH GUSTS
  OF 50 TO 55 KT. WINDS WILL RELAX BEHIND THE COLD FRONT AS IT
  MOVES ACROSS THE COASTAL WATERS LATE THIS EVENING. 

* SEAS: 12 TO 14 FT EARLY THIS MORNING...WILL BUILD TO 19 TO 23 FT
  BY LATE AFTERNOON. SEAS WILL BE QUITE CHOPPY DUE TO STRONG SOUTH
  WINDS TODAY AND THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-141845-
/O.EXT.KPQR.RB.Y.0036.000000T0000Z-110216T0200Z/
COLUMBIA RIVER BAR-
242 AM PST MON FEB 14 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 PM
PST TUESDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
6 PM PST TUESDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: 10 TO 12 FT THIS MORNING...THEN BUILDING TO 17 TO
  20 FT THIS AFTERNOON AND HOLDING AROUND 20 FT THROUGH THIS
  EVENING. AFTER MIDNIGHT...SEAS SUBSIDING TO 15 TO 17 FT.

* FIRST EBB: AROUND 130 THIS AFTERNOON. SEAS 18 TO 20 FT WITH
  BREAKERS.

* SECOND EBB: AROUND 215 AM TUE MORNING. SEAS NEAR 18 FT WITH
  BREAKERS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
602 
WHUS76 KPQR 141646
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
846 AM PST MON FEB 14 2011

PZZ250-255-270-275-150100-
/O.CON.KPQR.SR.W.0002.000000T0000Z-110215T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
846 AM PST MON FEB 14 2011

...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* WINDS: SOUTH WIND 30 TO 40 KNOTS WITH GUSTS UP TO 55 KNOTS WILL
  PREVAIL THROUGH THIS EVENING. THE WIND WILL LIKELY DIMINISH LATE
  THIS MORNING THROUGH THE EARLY AFTERNOON...THEN INCREASE WITH
  THE SECOND COLD FRONT. THE WIND WILL RELAX LATE THIS EVENING AND
  OVERNIGHT. 

* SEAS: COMBINED SEAS HAVE ALREADY BUILT TO 15 TO 18 FEET AS OF 8
  AM...AND WILL CONTINUE TO BUILD TO 18 TO 22 FT BY THIS AFTERNOON.
  SEAS WILL BE QUITE CHOPPY DUE TO STRONG SOUTH WINDS RESULTING IN
  RELATIVELY SHORT PERIODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-150100-
/O.CON.KPQR.RB.Y.0036.000000T0000Z-110216T0200Z/
COLUMBIA RIVER BAR-
846 AM PST MON FEB 14 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST TUESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PST TUESDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: 10 TO 12 FT THIS MORNING...THEN BUILDING TO 17 
  TO 20 FT THIS AFTERNOON AND HOLDING AROUND 20 FT THROUGH THIS 
  EVENING. AFTER MIDNIGHT...SEAS SUBSIDING TO 15 TO 17 FT. 

* FIRST EBB: AROUND 130 THIS AFTERNOON. SEAS 18 TO 20 FT WITH 
  BREAKERS. 

* SECOND EBB: AROUND 215 AM TUE MORNING. SEAS NEAR 18 FT WITH 
  BREAKERS. 

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
555 
WHUS76 KPQR 142304
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
304 PM PST MON FEB 14 2011

PZZ250-255-270-275-150600-
/O.CON.KPQR.SR.W.0002.000000T0000Z-110215T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
304 PM PST MON FEB 14 2011

...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* WINDS: SOUTH WIND 30 TO 40 KNOTS WITH GUSTS UP TO 55 KNOTS WILL
  PREVAIL THROUGH THIS EVENING. THE WIND WILL DECREASE LATE THIS
  EVENING AND OVERNIGHT.

* SEAS: COMBINED SEAS HAVE ALREADY BUILT TO NEAR 20 FEET AS OF 2
  PM...AND WILL REMAIN NEAR 20 FEET THROUGH THE EVENING. SEAS WILL
  BE QUITE CHOPPY DUE TO STRONG SOUTH WINDS RESULTING IN
  RELATIVELY SHORT PERIODS. SEAS WILL EASE TO 15 TO 18 FEET
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

PZZ210-150715-
/O.CON.KPQR.RB.Y.0036.000000T0000Z-110216T0200Z/
COLUMBIA RIVER BAR-
304 PM PST MON FEB 14 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST TUESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PST TUESDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: 17 TO 20 FEET THROUGH THIS EVENING...THEN 14 TO 17
  FEET OVERNIGHT. 

* FIRST EBB: AROUND 215 AM TUESDAY MORNING. SEAS 18 FEET WITH
  BREAKERS.

* SECOND EBB: AROUND 230 PM TUESDAY AFTERNOON. SEAS NEAR 15 FEET
  WITH BREAKERS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND
716 
WHUS76 KPQR 150457
MWWPQR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
857 PM PST MON FEB 14 2011

PZZ250-255-270-275-151300-
/O.CAN.KPQR.SR.W.0002.000000T0000Z-110215T0600Z/
/O.NEW.KPQR.GL.W.0010.110215T0457Z-110215T0800Z/
/O.NEW.KPQR.GL.A.0003.110215T1600Z-110216T0600Z/
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
857 PM PST MON FEB 14 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...GALE WATCH IN EFFECT FROM 8 AM PST TUESDAY THROUGH TUESDAY
EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
8 AM PST TUESDAY THROUGH TUESDAY EVENING. THE STORM WARNING HAS
BEEN CANCELLED. 

* WINDS: SOUTHWEST WIND 30 TO 35 KNOTS WILL EASE TO 20 TO 25 KT
  AFTER MIDNIGHT. SOUTHERLY WINDS WILL BEGIN INCREASING AGAIN
  TUESDAY MORNING WITH GUSTS OF 35 TO 40 KT POSSIBLE IN THE
  SOUTHERN WATERS LATE MORNING AND THROUGH OUT THE COASTAL WATERS
  IN THE AFTERNOON AND EVENING.

* SEAS: COMBINED SEAS OF 16 TO 20 FT WILL SUBSIDE TO 14 TO 16 FT
  LATE TONIGHT THROUGH TUESDAY MORNING THEN INCREASE AGAIN INTO THE
  UPPER TEENS AS WINDS INCREASE THROUGH THE DAY TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ210-151300-
/O.CON.KPQR.RB.Y.0036.000000T0000Z-110216T0200Z/
COLUMBIA RIVER BAR-
857 PM PST MON FEB 14 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST TUESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PST TUESDAY. 

* IN THE MAIN CHANNEL...

* GENERAL SEAS: 14 TO 16 FT.

* FIRST EBB: AROUND 215 AM TUESDAY MORNING. SEAS 18 FEET WITH 
  BREAKERS. 

* SECOND EBB: AROUND 230 PM TUESDAY AFTERNOON. SEAS NEAR 18 FEET
  WITH BREAKERS DURING THIS STRONG EBB.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


HTTP://WWW.WEATHER.GOV/PORTLAND

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this storm warning went out at Feb 13, 2:24 PM PST, 6 hours 15 minutes earlier.

Area forecast discussion, Feb 13, 2:24 PM PST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
224 PM PST SUN FEB 13 2011

.SYNOPSIS...THE FRONT THAT MOVED THROUGH SOUTHWEST WASHINGTON AND
NORTHWEST OREGON OVERNIGHT WILL LIFT BACK NORTH AS A WARM FRONT THIS
AFTERNOON AND EVENING. SNOW LEVELS WILL RISE AGAIN OVERNIGHT TONIGHT.
THE NEXT IN A SERIES OF LOW PRESSURE SYSTEMS WILL SPREAD ACROSS THE
AREA MONDAY. THIS ONE WILL AGAIN BE QUITE STRONG WITH STRONG WINDS
AGAIN NEAR THE COAST AND WINDY CONDITIONS ELSEWHERE. SNOW LEVELS WILL
DROP MONDAY AFTERNOON AND MONDAY NIGHT AND WITH A GOOD SHOT OF SNOW
IN THE CASCADES. A SECONDARY FRONT WILL LIFT THROUGH ON TUESDAY FOR
MORE VALLEY RAIN AND MOUNTAIN SNOW. THE ASSOCIATED COLD PARENT UPPER
LOW WILL THEN BE ALONG THE COAST THROUGH
THE REMAINDER OF THE WEEK FOR LOW SNOW LEVELS AND UNSETTLED SHOWERY
WEATHER.
&&

.SHORT TERM...THE STRONG COLD FRONT THAT MOVED THROUGH SOUTHWEST
WASHINGTON AND NORTHWEST OREGON AND PRODUCED STRONG WINDS OVER A GOOD
PART OF THE AREA HAS MOVED SOUTH THIS MORNING. A WARM FRONT WAS
PUSHING ONSHORE THIS AFTERNOON AND WILL CONTINUE OVER THE AREA
THROUGH THE EVENING BEFORE LIFTING NORTH LATE TONIGHT. SNOW LEVELS
WILL RISE WITH THE WARM FRONT BUT NOT BEFORE A FEW INCHES OF CASCADE
SNOW FALLING THIS EVENING.

PRECIPITATION WILL EASE LATE TONIGHT BEHIND THE WARM FRONT...BUT THE
THE COLD FRONT WITH THE NEXT STRONG SYSTEM WILL PUSH ONSHORE DURING
THE DAY MONDAY. THIS SYSTEM WILL HAVE A STRONG SURFACE LOW WITH IT
AND HIGH WINDS NEAR THE COAST ARE LOOKING LIKELY. IT LOOKS AS THOUGH
THE WINDS MAY BEGIN AS EARLY AS MID MORNING MONDAY. THERE IS A SECOND
BIT WEAKER SURGE THAT MAY KEEP THE WINDS GOING UNTIL EARLY EVENING
THOUGH SLIGHTLY WEAKER. HAVE UPGRADED THE COASTAL HIGH WIND WATCH TO
A WARNING WITH THE AFTERNOON FORECAST PACKAGE.

SNOW LEVELS DROP WITH THE FRONT AND LOWER TO NEAR THE PASSES LATE
MONDAY. A SECOND SURGE COMES IN MONDAY EVENING FOLLOWED BY ANOTHER
SECONDARY FRONTAL BOUNDARY SPREADING THROUGH THE AREA TUESDAY. HAVE
ISSUED A WINTER STORM WATCH FOR THE CASCADES FOR LATE MONDAY THROUGH
TUESDAY AS QPF AMOUNTS SUGGEST 1 TO 2 FEET OF SNOW IS POSSIBLE.

SNOW LEVELS BY TUESDAY WILL LIKELY FALL INTO THE ELEVATIONS COVERED
BY THE CASCADE FOOTHILLS AND THE COASTAL MOUNTAINS AND WILL LIKELY
NEED HIGHLIGHTS OR ADVISORIES FOR AREAS ABOVE 1500 TO 2000 FEET. HAVE
A SPECIAL WEATHER STATEMENT OUT ABOUT THIS.

THE COOL PARENT UPPER LEVEL TROUGH WILL CONTINUE OVER THE AREA
WEDNESDAY FOR MORE COOL SHOWERS WITH LOW SNOW LEVELS. ALL IN ALL...IT
WILL CONTINUE TO BE AN ACTIVE WEATHER PERIOD THIS
WEEK. TOLLESON

.LONG TERM...MODELS CONTINUE BRINGING A COLD UPPER LEVEL TROUGH OVER
THE REGION THROUGH THE REMAINDER OF THE WEEK. THIS TROUGH WILL SET
UP OVER THE PACIFIC NORTHWEST INTO THE WEEKEND...SHORTLY FOLLOWED BY
SEVERAL MORE DISTURBANCES. HAVE KEPT SHOWERS THROUGH THE ENTIRE
EXTENDED PERIOD...AS TEMPERATURES REMAIN ON THE COOLER SIDE. MODELS
HINT AT AN UPPER RIDGE BUILDING IN THE EAST PACIFIC BY EARLY NEXT
WEEK. LR
&&

.AVIATION...AS WARM FRONT BEGINS TO LIFT ACROSS REGION THIS
AFTERNOON...WE WILL SEE CLOUDS INCREASE...WITH SOME DETERIORATION TO
IFR IN SPOTS BUT GENERALLY MVFR TO VFR. ON COAST...EXPECT INCREASING
MVFR CIGS WITH LIGHT RAIN DEVELOPING AFTER 00Z WITH SOME THREAT FOR
IFR.

KPDX AND APPROACHES...VFR CONDITIONS UNTIL 00Z THEN CHANCE FOR RAIN
AND MVFR CONDITIONS INCREASE. WOLFE
&&

.MARINE...STORM COMING INTO REGION TONIGHT WILL BRING AT LEAST STRONG
GALE FORCE GUSTS AND LIKELY STORM FORCE GUSTS TO THE WATERS MONDAY. A
FEW SYSTEMS WILL COMBINE AND THEREFORE IT WILL BE HARD TO
DIFFERENTIATE WHICH SYSTEM IS CURRENTLY IMPACTING THE WATERS...
NEVERTHELESS IT WILL BE A BAD COUPLE DAYS TO BE ON THE WATER. SEAS 8
TO 10 FT TONIGHT AND INTO EARLY MON...BUT WITH S WINDS INCREASING ON
MON...WILL SEE SEAS PUSH BACK INTO THE 17 TO 21 FT RANGE LATE MON
AFTERNOON AND MON NIGHT.
&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 8 AM TO 8 PM PST MONDAY FOR CENTRAL
     OREGON COAST-NORTH OREGON COAST.

     WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     AFTERNOON FOR CASCADES IN LANE COUNTY-NORTHERN OREGON
     CASCADES.

WA...HIGH WIND WARNING FROM 8 AM TO 8 PM PST MONDAY FOR SOUTH
     WASHINGTON COAST.

     WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
     AFTERNOON FOR SOUTH WASHINGTON CASCADES.

PZ...STORM WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OUT 60 NM.

     GALE WARNING FROM 1 AM TO 4 AM PST MONDAY FOR COASTAL WATERS
     FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 4 AM
     PST TUESDAY.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Feb 13, 6:03 AM PST, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
603 AM PST SUN FEB 13 2011

ORZ001-002-WAZ021-141715-
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
603 AM PST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS...WITH GUSTS TO 60 MPH...ARE POSSIBLE MONDAY AND
MONDAY NIGHT ON THE COAST. THE STRONGEST WINDS AT THE HEADLANDS
AND BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

ORZ003>014-WAZ019-020-022-023-039-040-141715-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
603 AM PST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

PZZ210-250-255-270-275-141715-
COLUMBIA RIVER BAR-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
603 AM PST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GALE WARNING IN EFFECT MONDAY AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 4:05 AM PSTWinter Storm WarningPQR37 hr
Feb 14, 12:05 PM PSTWind AdvisoryPQR4 hr
Feb 14, 2:56 PM PSTSpecial Marine WarningPQR49 min
Feb 14, 3:18 PM PSTSevere Thunderstorm WarningPQRClatsop12 min
Feb 14, 3:28 PM PSTSevere Thunderstorm WarningPQRClatsop17 min
Feb 14, 4:05 AM PSTWinter Weather AdvisoryPQR37 hr

Nearby

Storm Warnings in Oregon, 2011Every storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.